# SDR UPS99828854

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 57690016
- Condition: Cracked
- Location: Ws 564 & 571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, RT WING L/E AT STA FS 564 AND 571 THE LWR I/B SKIN DOUBLER IS CRACKED IN 3 PLACES.  REPAIRED AREA IAW SRM 57-3-3 FIG 6.
